标题:An expanded mixed finite element method for Sobolev equation
作者:Li, N.;Gao, F.;Zhang, T.
作者机构:[Li, N] Basic Subject Department, Shandong Women's University, Jinan, Shandong 250300, China;[ Gao, F] School of Mathematics, Shandong University, Jin 更多
通讯作者:Gao, FZ
通讯作者地址:[Gao, FZ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Journal of computational analysis and applications
出版年:2013
卷:15
期:3
页码:534-543
摘要:In this paper we shall present an expanded mixed finite element method (EMFEM) for a class of Sobolev equation. The optimal L~2 error estimates for the semi-discrete and fully discrete schemes are obtained. Also Some numerical results are given to verify our analysis for the schemes.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876885802&partnerID=40&md5=eb3da92450eaf4351bfaba670043d00a
TOP